# SDR AUS20011233

- Difficulty date: November 21, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Component: Landing Gear Re
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR WOULD NOT LOCK DOWN. LANDING GEAR DOORS CYCLING OPEN AND CLOSED.
